Free Access
Issue
ESAIM: M2AN
Volume 26, Number 2, 1992
Page(s) 235 - 287
DOI https://doi.org/10.1051/m2an/1992260202351
Published online 31 January 2017
  1. J. BLOT, Relation entre les grandeurs supraconductrices caractéristiques de l'aluminium massif et les champs de transition de films divisés, en fonction de leur épaisseur. Thèse soutenue à Rennes 1, 1987.
  2. C. BOLLEY, Bifurcations dans les équations de Ginzburg-Landau des matériaux supraconducteurs soumis à un champ magnétique extérieur. Publications de l'E.N.S.M. 1988.
  3. C. BOLLEY, Familles de branches de bifurcations dans les équations de Ginzburg-Landau, RAIRO M2AN Vol. 25, n° 3, 1991. [EuDML: 193629] [MR: 1103091] [Zbl: 0726.34031]
  4. M. G. CRANDALL and P. H. RABINOWITZ, Bifurcation from Simple Eigenvalues, J. Funct. Anal. 8, 1971. [MR: 288640] [Zbl: 0219.46015]
  5. M. DAUGE and B. HELFFER, Eigenvalues variations I. Neumann problem for Sturm-Liouville operators, à paraître. [Zbl: 0784.34021]
  6. B. DUGNOILLE, Étude théorique et expérimentale des propriétés magnétiques des couches minces supraconductrices de type I et de kappa faibles. Thèse soutenue à Mons, 1978.
  7. V. L. GINZBURG, Soviet Physics JETP 7, 78, 1958. [MR: 101069]
  8. B. HELFFER, Communication personnelle.
  9. B. HELFFER, Semi-classical Analysis for the Schrödinger Operator and Applications. Lecture Notes in Math. n° 1336, 1980. [Zbl: 0647.35002]
  10. T. KATO, Perturbation Theory for Linear Operators, Springer-Verlag, n° 132, 1976. [MR: 407617] [Zbl: 0342.47009]
  11. M. KRASNOSEL'SKII, Topological Methods in the Theory of Nonlinear Intégral Eq., Pergamon Press, 1964.
  12. B. M. LEVITAN and I. S. SARGSJAN, Introduction to Spectral Theory : Selfadjoint Ordinary Diff. Equations, American Math. Soc., 1975. [MR: 369797] [Zbl: 0302.47036]
  13. Y. PELLAN Étude de la métastabilité de la transition supraconductrice de films divisés d'indium sous champ magnétique parallèle et perpendiculaire. Thèse soutenue à Rennes 1, 1987.
  14. P. H. RABINOWITZ, Some Global Results for Nonlinear Eigenvalue Problems. J. Funct. Anal., n° 7, pp. 487-513, 1971. [MR: 301587] [Zbl: 0212.16504]
  15. D. ST JAMES et P. G. de GENNES, Phys. Lett. 7, 306, 1963.
  16. L. SCHWARTZ, Méthodes mathématiques pour les sciences physiques, Hermann, Paris, 1965. [MR: 143360] [Zbl: 0904.35001]
  17. Y. SIBUYA, Global Theory of a Second Order Linear Differential Equation with a Polynomial Coefficient, North Holland, 1975. [Zbl: 0322.34006]
  18. J. SMOLLER, Schock Waves and Reaction Diffusion Equations, n° 258. Springer-Verlag, 1980. [MR: 1301779] [Zbl: 0807.35002]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you